# SDR C8GA20070006

- Difficulty date: June 8, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 49,210 hours, 33,204 cycles
- Engine: Pwa JT8D15A
- Engine time: 55,728 hours, 38,675 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: BACC63BD12SC3S
- Condition: Loose
- Location: Temp Bulb
- Part time: 55,728 hours, 38,675 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 716 FROM TOL TO MEM, AFTER TAKEOFF, NR 2 ENGINE OIL TEMPERATURE PEGGED HIGH.  CREW PERFORMED PRECAUTIONARY ENGINE SHUT DOWN, DECLARED EMERGENCY, AND RETURNED TO TOL.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND OIL TEMP BULB CONNECTOR BACKED OFF.  RESECURED CONNECTOR.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
